# SDR ABXA010526

- Difficulty date: October 3, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 52,906 hours, 50,736 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 4913810AS29514
- Condition: Broken
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

A FLAP RUDDER STOP INOP LIGHT ILLUMINATED WHEN FLAPS WERE SET TO FIVE DEGREES. THE LIGHT EXTINGUISHED AT 15 DEGREES FLAP SETTING AND REMAINED EXTINGUISHED. MAINTENANCE INSPECTED AND REPLACED FLAP CONTROL UP CABLE 75B IAW DC9 MM 27-52-00-02, DUE TO IT BEING BROKEN.
